# SDR SWAA2012110909195

- Difficulty date: September 13, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581327
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 332, BETWEEN STR 1R TO STR 8R.  REPAIRED FRAME IAW EO AND EA.
